# SDR AU970840

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 227791
- Condition: Cracked
- Location: Lt & Rt Wing
- Component: 202077902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING LOWER SPAR CAPS PNO 202077901 AND PNO 202077902CRACKED IN SPLICE BLOCK HOLES
